Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: can Topamax CAUSE depression? MariaB

Posted by cache-monkey on June 8, 2006, at 15:17:40

In reply to Re: can Topamax CAUSE depression?, posted by MariaB on June 4, 2006, at 9:37:17

I'm sorry to hear about your experience on Topamax; your pdoc doesn't sound particularly supportive in that regard. According to a doctor I trust (but who knows, what he's basing this on), in his clinical experience Topamax is the most likely of the anticonvulsants to induce depression. Although he doesn't have much experience with Keppra, which word on the street says is the worst.

It seems that most of the mood stabilizers are a mixed bag; depression for some, zombiness for others, and just stability for still others. I hate the idiosyncraticness of this, but I guess that's just the process.

Good luck in your trials,
cache-monkey

> I tried Topamax twice and became severly depressed, very tearful crying all the time. My doctor insists that Topamax doesn't cause depression but I disagree. I would like others to register and post on this thread who HAVE experienced this deep depression on Topamax, or felt suicidal on it. I was just hospitalized for 9 days because of it.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:cache-monkey thread:437034
URL: http://www.dr-bob.org/babble/20060604/msgs/654555.html